Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Delayed periods, had taken emergency contraceptives post intercourse. Is there a pregnancy chance?

hello doctor could you plz help me.i had 2 intercourse with my gf..the first time i used a condom bt its leaking,but my gf washed it by water and we do not took any morning after pills in that time/emergency pill.on second time i did not ejaculate inside her but some of my ejaculate materials found in her thighs and some of the vaginal outer areas.but this time we took unwanted 72 emergency pill within 48 my gf s period delays for 2 days..her previous date was 22rd december there any chance of pregnency?if yes,how can i prevent it?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Thanks for writing in.

It is not clear when exactly you had the sexual intercourse on two occasions. If your gf is having her periods it is unlikely that she is pregnant. However since she has taken emergency pills, her periods may be irregular for upto two cycles. This is nothing to worry because emergency pills contain high level of hormones.

Hope this helps
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor